Vermont, 2013Flash Flood in Vermont, July 18, 2013
July 18, 2013 · NWS BTV · 1 event in 1 county or zone
Southerly deep layer flow in the atmosphere provided a feed for abundant tropical moisture from the Gulf of Mexico to the northeast. Soils remained very moist from previous heavy rainfall that began in late May and continued through early July.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southerly deep layer flow in the atmosphere provided a feed for abundant tropical moisture from the Gulf of Mexico to the northeast. Soils remained very moist from previous heavy rainfall that began in late May and continued through early July. Showers and thunderstorms developed in the summertime heat, and flash flooding developed from excessive runoff.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jul 18, 2:54 PM EST, 46 minutes earlier.
Area forecast discussion, Jul 18, 2:54 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT THU JUL 18 2013
.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE NORTH COUNTRY
WITH SCATTERED SHOWERS AND THUNDERSTORMS... ALONG WITH HOT AND
HUMID CONDITIONS THROUGH THE END OF THE WEEK. SOME THUNDERSTORMS
COULD BECOME STRONG TO LOCALLY SEVERE TONIGHT AND FRIDAY. A COLD
FRONT WILL MOVE THROUGH ON SATURDAY BRINGING MUCH DRIER AND
COOLER AIR FOR SUNDAY AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 354 PM EDT THURSDAY...MAIN FOCUS FOR THE LATE AFTERNOON AND
EVENING WILL BE FOR STRONG TO LOCALLY SEVERE THUNDERSTORMS. STRONG
TO LOCALLY SEVERE THUNDERSTORMS HAVE BEEN MAINLY FOCUSED ACROSS
CENTRAL VERMONT AND ACROSS THE SAINT LAWRENCE VALLEY THIS
AFTERNOON. THE AIRMASS REMAINS UNSTABLE WITH RAP-BASED LIFTED
INDICES OF -6 TO -8 AND SBCAPES OF 2500-3500 J/KG COMMON ACROSS
THE NORTH COUNTRY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
EASTWARD/NORTHEASTWARD THIS EVENING AS SFC WARM FRONT NOW OVER THE
SOUTHERN GREAT LAKES LIFTS NORTHEASTWARD TONIGHT AND OVERNIGHT.
STORMS MAY CONTINUE TO BE STRONG THROUGH MID- EVENING BEFORE
COVERAGE/INTENSITY BEGINS TO WANE. MAINTAINED ENHANCED WORDING FOR
GUSTY WIDNS & HEAVY RAINFALL THROUGH 10PM WITH DECREASING POPS
THEREAFTER. NORTHWARD ADVECTION OF 850 MB TEMPERATURES OF 16-18C
SHOULD ALLOW FOR TONIGHT'S LOWS TO BE A FEW DEGREES WARMER THAN
LAST NIGHT. STILL QUITE MUGGY WITH LOWS IN THE MID 60S TO LOWER
70S IN THE VALLEYS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 354 PM EDT THURSDAY...PERIOD OF ACTIVE WEATHER CONTINUES
THIS PERIOD WITH STRONG THUNDERSTORMS AND HEAT FRIDAY...WITH A
CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS /THOUGH NOT LIKELY
TO BE QUITE AS STRONG/ INTO SATURDAY.
WITH THE WARM FRONT LIFTING INTO SOUTHERN QUEBEC EARLY FRIDAY...THE
NORTH COUNTRY WILL BE UNDER SOUTHWEST FLOW ALOFT AND IN THE WARM
SECTOR WITH A COLD FRONT POSITIONED OVER CENTRAL QUEBEC/ONTARIO.
THIS BOUNDARY WILL SLOWLY SAG SOUTHWARD TOWARD THE INTERNATIONAL
BORDER INTO WHAT IS EXPECTED TO BE A HIGHLY UNSTABLE AIRMASS
/AFTERNOON CAPES IN EXCESS OF 2000 J/KG/. SO LOOKING AT POTENTIAL
DEVELOPMENT OF SCATTERED STRONG THUNDERSTORMS DURING THE AFTERNOON
ONCE AGAIN...AND HAVE KEPT GUSTY WINDS & HEAVY RAINFALL WORDING WITH
THUNDERSTORMS. THOUGH THE SOUTHWEST FLOW ALOFT WILL KEEP DEEP-LAYER
SHEAR IN THE 40-50KT RANGE AND FAVOR STRONG CONVECTION...IT MAY
LIMIT MORE ROBUST CONVERGENCE. FRIDAY WILL LIKELY BE THE WARMEST
STRETCH OF THE PERIOD WITH HIGHS IN THE UPPER 80S TO THE LOW/MID
90S. HEAT INDICES SHOULD HAVE NO PROBLEM REACHING THE MID/UPPER 90S
UNDER PARTLY TO MOSTLY SUNNY SKIES. A FEW POINT LOCALES IN THE
CHAMPLAIN VALLEY MAY TOUCH HEAT INDICES AT OR OVER 100...BUT DON'T
FEEL THAT THE AREAL COVERAGE IS LARGE ENOUGH TO ISSUE A HEAT
ADVISORY. FOR NOW...WILL BE STRONGLY WORDING THAT POTENTIAL IN THE
HWO.
THE COLD FRONT'S SOUTHWARD PROGRESSION TOMORROW NIGHT WILL BE
SLOWED WITH 500 MB HEIGHTS NEARLY PARALLEL TO THE SFC FLOW.
REGARDLESS...WITH THE COLD FRONT IN THE VICINITY IT SHOULD CONTINUE
TO SUPPORT SHOWERS/THUNDERSTORMS INTO THE OVERNIGHT. ANOTHER
WARM/MUGGY NIGHT IN STORE ONCE AGAIN FOR FRIDAY NIGHT WITH SIMILAR
LOWS AS TONIGHT.
THE FRONT WILL CONTINUE TO SLOWLY SAG SOUTHEASTWARD INTO
SATURDAY...FINALLY CLEARING THE AREA LATER SATURDAY NIGHT. HIGH
TEMPERATURES AND DEGREE OF INSTABILITY WILL LIKELY BE KEPT IN CHECK
BY MORE CLOUDY SKIES THAN PREVIOUS DAYS. POPS ON SATURDAY TAPER FROM
LIKELY TO HIGH CHANCE FROM WEST TO EAST SATURDAY TRENDING TO DRY
AFTER MIDNIGHT. STRONG COLD/DRY AIR ADVECTION TAKES PLACE AFTER
FROPA /850 TEMPS FALL FROM 17-18C 12Z SATURDAY TO AROUND 8-10C 12Z
SUNDAY PER SREF PROGS/. DAYTIME HIGHS SATURDAY IN THE LOW/MID 80S
UNDER MOSTLY CLOUDY SKIES...WITH LOWS DROPPING TO THE UPPER 40S TO
THE UPPER 50S IN THE VALLEYS SATURDAY NIGHT WITH THE MARKED CHANGE
IN AIRMASS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 330 PM EDT THURSDAY...LARGE SCALE PATTERN CHANGE WL BRING
MUCH COOLER AND DRIER AIR INTO THE NORTH COUNTRY FOR SUNDAY INTO
MONDAY...BEFORE MORE UNCERTAINTY ASSOCIATED WITH NEXT SYSTEM
DEVELOPS BY TUES/WEDS OF NEXT WK. OVERALLL...GFS/ECMWF AND
ENSEMBLE DATA SHOW DEVELOPING TROF ACRS THE NE CONUS WITH SFC HIGH
PRES OVERHEAD ON SUN/MON...RESULTING IN DRY CONDITIONS WITH NEAR
NORMAL TEMPS. THE COMBINATION OF NW FLW...CAA...AND 85H TEMPS BTWN
6-8C WL RESULT IN HIGHS ONLY IN THE 60S MTNS TO 70S VALLEYS ON
SUN/MONDAY. BY TUES/WEDS...FAST WESTERLY FLW ALOFT DEVELOPS WITH
EMBEDDED VORTS AND AREAS OF ENHANCED MID LVL MOISTURE. SOME
UNCERTAINTY WITH REGARDS TO TROF AMPLIFICATION AND POTENTIAL
IMPACTS ACRS OUR CWA. WL MENTION CHC POPS ATTM WITH MORE WEIGHT
TWD THE ECMWF. OTHERWISE...PROGGED 85H TEMPS WARM BTWN
10-12C...SUPPORTING HIGHS BACK INTO THE 70S MTNS TO L/M80S VALLEY
BY THE MID OF NEXT WEEK. LOOK FOR OVERNIGHT LOWS MAINLY IN THE 50S
TO 60S WITH COMFORTABLE RH LVLS.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...VFR CONDITIONS WL PREVAIL THIS
AFTN/EVENING...EXCEPT BRIEF PERIODS OF MVFR IN AND AROUND
THUNDERSTORMS. ALSO...ANTICIPATED LIGHTNING AND LOCALIZED GUSTY
WINDS IN THE STRONGER STORMS BTWN 18Z-00Z TODAY. CRNT RADAR TRENDS
SHOW STORMS IMPACTING MSS BY 19Z...WITH OTHER STORMS DEVELOPING
ACRS THE EASTERN DACKS WITH POTENTIAL IMPACTS TO PBG/BTV AND MPV
BTWN 19Z-22Z. HAVE USED TEMPO GROUP TO SHOW 3SM TSRA WITH CIGS BKN
AT 2500 TO 3000 KFT. TONIGHT...AVIATION CHALLENGE WL BE FOG/BR
POTENTIAL...AS LLVL WINDS INCREASE. THINKING MPV/SLK WL HAVE THE
BEST POTENTIAL FOR IFR CONDITIONS AS LLVLS DECOUPLE WITH MVFR
POSSIBLE AT RUT/MSS/BTV...ESPECIALLY IF RAIN OCCURS AT THESE SITES
THIS AFTN.
SOUTH TO SOUTHWEST WINDS WL INCREASE AT 10 TO 15 KNOTS WITH GUSTS
TO 20 TO 25 KNOTS BY FRIDAY MID MORNING.
OUTLOOK 18Z FRIDAY THROUGH MONDAY...SCATTERED AFTN/EVENING
SHOWERS/STORMS AGAIN ON FRIDAY/SATURDAY COULD PRODUCE BRIEF
PERIODS OF MVFR/IFR CONDITIONS. IN ADDITION...GUSTY SOUTHWEST
WINDS AHEAD OF AN APPROACHING COLD FRNT WL CONT ON FRIDAY
AFTN/NIGHT...BEFORE SHIFTING TO THE NORTHWEST ON SAT AFTN.
SUNDAY AND MONDAY...VFR UNDER BUILDING HIGH PRESSURE...EXCEPT
FOG/BR WITH MVFR/IFR AT MPV/SLK EACH MORNING BTWN 06-11Z.
&&
.CLIMATE...
HEAT WAVE HAS BEEN REACHED WITH PAST 3 DAYS MEETING OR EXCEEDING
90F AT KBTV. EXPECT HEAT WAVE TO CONTINUE WITH MAX TEMP OF 90
TODAY AND 94 ON FRIDAY...BEFORE A COLD FRONT APPROACHES ON
SATURDAY.
MAX TEMP RECORDS TODAY THROUGH FRIDAY. BEST SHOT OF REACHING OR
BREAKING RECORD MAX TEMPS ON FRIDAY AT KMPV AND KMSS. SHORTER
PERIOD OF RECORD AT THESE SITES THAN AT K1V4 AND KBTV.
07/18/2013 07/19/2013
KBTV 99/1953 98/1942
KMPV 96/1953 92/1991
K1V4 99/1953 95/1991
KMSS 95/1953 93/1991
&&
.EQUIPMENT...
KTYX IS BACK TO NORMAL OPERATIONS. SLK ASOS IS DOWN DUE TO COMMS
ISSUES...ETS ARE HEADING TO THE SITE AND SHOULD BE FIXED BY MID
AFTERNOON. ALSO...RUTLAND AWOS WILL BE UNAVAIABLE FROM 18 TO 20
UTC TODAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...LOCONTO
NEAR TERM...LOCONTO
SHORT TERM...LOCONTO
LONG TERM...TABER
AVIATION...TABER
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jul 18, 2:23 PM EST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
323 PM EDT THU JUL 18 2013
NYZ026-027-029>031-034-087-VTZ003-004-006>008-016>019-191930-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-
WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
323 PM EDT THU JUL 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS...SOME STRONG...WILL CONTINUE TO DEVELOP AND MOVE
EASTWARD ACROSS THE NORTH COUNTRY THIS AFTERNOON INTO THE EVENING.
THE MAIN THREATS WITH THE STRONG THUNDERSTORMS WILL BE FROM GUSTY
WINDS AND LOCALLY HEAVY DOWNPOURS CAPABLE OF CAUSING LOCALIZED
FLASH FLOODING. COVERAGE AND INTENSITY OF SHOWERS AND
THUNDERSTORMS WILL DIMINISH THROUGH LATE EVENING AND ESPECIALLY
AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HOT AND HUMID WEATHER WILL CONTINUE ON FRIDAY WITH HIGHS
PROJECTED TO REACH THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS IN
THE UPPER 60S TO LOW 70S...HEAT INDICES WILL APPROACH THE MID TO
UPPER 90S. CITIZENS ARE ENCOURAGED TO TAKE FREQUENT BREAKS AND
KEEP HYDRATED IN THE HEAT AND HUMIDITY.
SCATTERED STRONG THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ON
FRIDAY AFTERNOON...WITH THE MAIN THREATS BEING GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS CAPABLE OF PRODUCING LOCALIZED FLASH
FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ028-035-VTZ001-002-005-009>012-191930-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
323 PM EDT THU JUL 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS...SOME STRONG...WILL CONTINUE TO DEVELOP AND MOVE
EASTWARD ACROSS THE NORTH COUNTRY THIS AFTERNOON INTO THE EVENING.
THE MAIN THREATS WITH THE STRONG THUNDERSTORMS WILL BE FROM GUSTY
WINDS AND LOCALLY HEAVY DOWNPOURS CAPABLE OF CAUSING LOCALIZED
FLASH FLOODING. COVERAGE AND INTENSITY OF SHOWERS AND
THUNDERSTORMS WILL DIMINISH THROUGH LATE EVENING AND ESPECIALLY
AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HOT AND HUMID WEATHER WILL CONTINUE ON FRIDAY WITH HIGHS
PROJECTED TO REACH INTO THE LOW/MID 90S. WITH DEWPOINTS IN THE
UPPER 60S TO LOW 70S...AFTERNOON HEAT INDICES WILL BE IN THE UPPER
90S WITH A FEW LOCATIONS AT OR EXCEEDING 100 DEGREES. CITIZENS
ARE ENCOURAGED TO TAKE FREQUENT BREAKS AND KEEP HYDRATED IN THE
HEAT AND HUMIDITY.
SCATTERED STRONG THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ON
FRIDAY AFTERNOON...WITH THE MAIN THREATS BEING GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS CAPABLE OF PRODUCING LOCALIZED FLASH
FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 1:39 PM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
239 PM EDT THU JUL 18 2013
VTZ008>010-012-018-181945-
EASTERN ADDISON VT-ORANGE VT-WASHINGTON VT-WESTERN ADDISON VT-
WINDSOR VT-
239 PM EDT THU JUL 18 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH EAST CENTRAL ADDISON...
NORTHWESTERN WINDSOR...SOUTHWESTERN WASHINGTON AND WESTERN ORANGE
COUNTIES...
AT 236 PM EDT...A STRONG THUNDERSTORM WAS NEAR RIPTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
GRANVILLE...HANCOCK...BRAINTREE...WEST BROOKFIELD...EAST BRAINTREE...
EXIT 4 I89...NORTH RANDOLPH...EAST BROOKFIELD...
LAT...LON 4413 7254 4382 7254 4388 7312 4406 7312
LAHIFF
Special weather statement, Jul 18, 1:44 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
244 PM EDT THU JUL 18 2013
NYZ026-087-181945-
NORTHERN ST. LAWRENCE NY-SOUTHWESTERN ST. LAWRENCE NY-
244 PM EDT THU JUL 18 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHERN ST. LAWRENCE
COUNTY...
AT 236 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES SOUTHEAST OF THE
TOWN OF KEMPTVILLE IN CANADA...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WADDINGTON...CHIPMAN...MADRID...LOUISVILLE...NORWOOD...NORTH
STOCKHOLM...WEST STOCKHOLM...STOCKHOLM CENTER...
LAT...LON 4484 7468 4456 7495 4475 7543 4477 7542
4482 7531 4486 7528 4488 7522 4488 7518
4490 7517 4490 7514 4492 7511
LAHIFFLocal storm report, Jul 18, 3:05 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL PITTSFIELD 43.77N 72.81W
07/18/2013 E1.75 INCH RUTLAND VT PUBLIC
&&
EVENT NUMBER BTV1300259
TABERLocal storm report, Jul 18, 3:07 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL STOCKBRIDGE 43.78N 72.77W
07/18/2013 E0.50 INCH WINDSOR VT POST OFFICE
&&
EVENT NUMBER BTV1300260
TABERLocal storm report, Jul 18, 3:25 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
425 PM EDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL BARNARD 43.73N 72.62W
07/18/2013 E0.25 INCH WINDSOR VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1300261
TABERLocal storm report, Jul 18, 3:37 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
437 PM EDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL COLTON 44.56N 74.93W
07/18/2013 E0.75 INCH ST. LAWRENCE NY PUBLIC
&&
EVENT NUMBER BTV1300263
TABERFlash Flood, Windsor
- When
- July 18, 3:40 PM EST to 6:15 PM EST
- Where
- Windsor County, 1.21 mi SSW of Riverside to 0.94 mi S of Gaysville
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- County Official
- Coordinates
- 43.755, -72.743
Water was flowing over portions of Route 107 in Refrigerator Flats between the intersections with Route 100 and Stockbridge Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 18 to 20, 20135 deaths · 1 event
- Heat in Maryland, July 18, 20134 deaths · 12 events
- Lightning Strike in Michigan, July 18, 20131 death · $70,000 · 1 event
- Flash Flooding and Lightning Strikes in Colorado, July 18, 201310 injured · $30,000 · 4 events
- Hail and Damaging Winds in Michigan, July 18 to 19, 2013$453,000 · 70 kt wind · 14 events
- Flash Flood and Damaging Winds in Tennessee, July 18, 2013$370,000 · 61 kt wind · 6 events
- Flash Flooding and Debris Flows in Colorado, July 18, 2013$153,000 · 0.75 in hail · 9 events
- Flash Flooding and Flooding in Puerto Rico, July 18, 2013$58,000 · 28 events
- Lightning Strike in Wisconsin, July 18, 2013$162,000 · 1 event
- Flash Flooding and Hail in Minnesota, July 18 to 19, 2013$110,000 · 52 kt wind · 7 events
- Flash Flood and Damaging Winds in Mississippi, July 18 to 20, 2013$98,000 · 53 kt wind · 8 events
- Damaging Winds in Kentucky, July 18, 2013$102,000 · 83 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458100.